# SDR TWAA0002601

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A SECTION OF EGRESS FLOOR LIGHTING WAS INOPERATIVE AT CABIN ROW 12.  REPLACED THE STRIP.  CHECK-C 1-7-00 MCI.
